MAUDE Adverse Event Report: 36 IN 20 DROP SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

36 IN 20 DROP SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MS3500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of the secondary tubing became disconnected at the fluid chamber causing medication to leak out of the chamber and backflow out of the tubing side could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model ms3500 because a valid lot number was not provided by the customer.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that the 36 in 20 drop secondary set experienced leakage.The following information was provided by the initial reporter: secondary tubing became disconnected at the fluid chamber causing medication to come gushing out of chamber on the chamber side and backflow out of the tubing side.Did not reach the patient.

Brand Name
36 IN 20 DROP SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12298919
Report Number9616066-2021-51751
Device Sequence Number3612028
Product Code FPA
UDI-Device Identifier50885403222601
UDI-Public50885403222601
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMS3500
Device Catalogue NumberMS3500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1